Mortality during dispersal and the stability of a metapopulation

A - Papers appearing in refereed journals

Ruxton, G. D., Gonzalez-Andujar, J. L. and Perry, J. N. 1997. Mortality during dispersal and the stability of a metapopulation. Journal of Theoretical Biology. 186 (3), pp. 389-396.

AuthorsRuxton, G. D., Gonzalez-Andujar, J. L. and Perry, J. N.
Year of Publication1997
JournalJournal of Theoretical Biology
Journal citation186 (3), pp. 389-396
Digital Object Identifier (DOI)doi:10.1006/jtbi.1997.0402
Open accessPublished as non-open access
Funder project or code211
433
Project: 041170
ISSN0022-5193
PublisherAcademic Press Ltd- Elsevier Science Ltd

Permalink - https://repository.rothamsted.ac.uk/item/87q87/mortality-during-dispersal-and-the-stability-of-a-metapopulation

Restricted files

Publisher's version

Under embargo indefinitely

5 total views
0 total downloads
0 views this month
0 downloads this month